| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Photo shows an implanted iol.Three marks/cracks can be seen on the optic edge, one haptic tip appears to be folded onto the optic, the other haptic is not visible.There appears to be a line/mark in the centre of the optic, the exact location of these line/mark cannot be confirmed.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens implant procedure the surgeon noticed cracks in lens near the haptics.Additional information received and stated that tech received the lens it looked ok and loaded properly.The surgeon placed it in the eye and noticed the cuts at the top.He then took the lens out.The scheduled processes was completed the same day.There was patient contact noted.